Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Darklord

Apple cider vinegar/ tetracycline

I went to my local doc a couple of days back and he gave me tetracycline, since i have been taking this i have been worried about using apple cider vinegar in the morning and at night (60% vinegar 50% water) which i am doing now. I have heard that antibiotics slow the heaing time of the skin, so would it be ok for me to continue using the vinegar?

Thanks,

Tom cool.gif

Share this post


Link to post
Share on other sites

Get off the antibiotics, when you really get ill like might die ill, the bacteria in your body will evolve into super strains thus making antibiotics useless. Should be a last resort and not something to be abused, your doctor should be shot. Not to mention tetracycline pretty much became useless back in the 60s when the bacteria it was devolped for become resiant to it. Also iv'e read about numerous people taking it for various skin dissorders and it doing nadda.

Prescribing antibiotics for acne is just plain wrong, gets me revved up thats all smile.gif

Have a nice day.

Share this post


Link to post
Share on other sites

What the hell will slapping apple cider vineger on your face day and night do. I have been taking oxytetracyline for 2 months now and it has slowed down my acne quite a bit.

I have also been using clean and clear blackhead clearing scrub for 2 months. However at first i thought it would help get rid of my red marks and bumps, but it doesn`t, the marks just fade and never completely go away and i still have little bumps on my face. The texture of my skin is also crappy still

Share this post


Link to post
Share on other sites

ive just come off tetracycline as i was gettin a rash and im taking probiotics to see if that helps. But that was just me dont come off it if its helping u out. By the way Apple cider vinegar is great for red marks, my red marks were so bad on my forehead that i had to wear concealer cuz there was no white it was all red! Ive been using this for 1 week and a half and there is only about 2 red marks left and there fading, the texture is also a lot smoother.

Tom

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×